# SDR DJFA20150725001

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N325FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500090
- Aircraft time: 3,298 hours, 2,173 cycles
- System (JASC): 3140 · Central Computers
- Part: Interface Unit
- Part number: 0110083100
- Part serial: 46713949
- Condition: Failed
- Part time: 3,298 hours, 2,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING AT FL 340, THE CREW DIVERTED DUE TO RECEIVING MULTIPLE CAS MSGS THAT RESULTED IN A GEA NR 1 FAILURE.  THIS WAS FOLLOWED BY RED X'S ON MULTIPLE DISPLAYS & NO GEAR INDICATION.  THEY DECLARED AN EMER BUT LANDED WITHOUT FURTHER INCIDENT.  R & R THE GEA NR 1.  PERFORMED SUCCESSFUL SOFTWARE CONFIGURATION & SATISFACTORY OPERATIONS TEST IAW MM 31-41-03.
